# SDR AALA990098

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTS IN FORWARD COACH CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT JUMPER WIRE BETWEEN FIRST CLASS AND COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
